# SDR CALA2024102400921

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 23,069 hours, 8,298 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COFFEE MAKER 106 FOUND UNLOCKED/UNSECURED RESECURED AND LOCKED CM106 REF AMM 25-34-00. OPS CK GOOD.
